# SDR VNAA202502110011

- Difficulty date: January 7, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,491 hours, 17,522 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Counterbalance
- Part number: SH670320754S
- Condition: Nicked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS AND GOUGES ON FWD/AFT COUNTERBALANCE ARMS AT FWD BAGGAGE BAY DOOR AND FWD COUNTERBALANCE ARM AT CENTER BAGGAGE BAY DOOR NICKS AND GOUGES ON FWD/AFT COUNTERBALANCE ARMS AT FWD BAGGAGE BAY DOOR AND FWD COUNTERBALANCE ARM AT CENTER BAGGAGE BAY DOOR WERE REPAIRED PER REO 690-52-35-484 REV. - - , REO 690-52-35-483 REV - -AND REO 690-52-35-481 REV - -
